# SDR USAA2012011200009

- Difficulty date: January 11, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,403 hours, 16,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z020H0001112
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,431 hours, 16,156 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT TEST.  REPLACED PROGRAMMING AND TEST PANEL IAW MM 23-73-18.
